# SDR UPS02837817

- Difficulty date: February 24, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SHEAR TIE BROKEN AT STA 1140 BETWEEN LONG 34L TO 35L.  REMOVED, FABRICATED, AND REPLACED SHEAR TIE SECTION IAW SRM 53-4-1, 51-1-20D, 53-1-0.
